# SDR REXA2012091601339

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,752 hours, 21,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD 3 SECTIONS OF EMERGENCY FLOOR-TRACK LIGHTING INOP.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY IAW AMM 33-51-04.  OPS CHECK GOOD.
